# SDR CALA0200028

- Difficulty date: January 21, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N14308
- Make and model: Boeing 7373T0
- Aircraft serial: 23359
- Aircraft time: 50,221 hours, 27,385 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Fwd Cargo Dr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3/4" CRACK AT LIGHTENING HOLE CUTOUT OF FORWARD CARGO DOOR INNER SKIN. A DOUBLER WAS INSTALLED IAW ECRA 5232-01014.
